# SDR REXA2018091400845

- Difficulty date: August 30, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 26,293 hours, 17,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69033405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK BETWEEN FS581.0 AND FS661.0+32 HAS CORROSION. REMOVED CORROSION IAW SRM 51-21-06, FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49. REMOVED AND REPLACED LBL9 FLOOR SEAT TRACK BETWEEN FS581.0 AND FS661.0+32 IAW SRM 53-00-49.
